On the exotic t-structure in positive characteristic - Archive ouverte HAL Access content directly
Journal Articles International Mathematics Research Notices Year : 2016

On the exotic t-structure in positive characteristic

Abstract

In this paper we study Bezrukavnikov's exotic t-structure on the derived category of equivariant coherent sheaves on the Springer resolution of a connected reductive algebraic group defined over a field of positive characteristic with simply-connected derived subgroup. In particular, we show that the heart of the exotic t-structure is a graded highest weight category, and we study the tilting objects in this heart. Our main tool is the "geometric braid group action" studied by Bezrukavnikov and the second author.
Fichier principal
Vignette du fichier
exotic.pdf (566.17 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01098152 , version 1 (23-12-2014)
hal-01098152 , version 2 (28-01-2015)
hal-01098152 , version 3 (18-06-2015)

Identifiers

Cite

Carl Mautner, Simon Riche. On the exotic t-structure in positive characteristic. International Mathematics Research Notices, 2016, 2016, pp.5727-5774. ⟨hal-01098152v3⟩
179 View
107 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More